Module Quiz - Pharmacology, Shock, BLS Resuscitation, Cardiovascular Emergencies

Card Set Information

Author:
hiker0001
ID:
265594
Filename:
Module Quiz - Pharmacology, Shock, BLS Resuscitation, Cardiovascular Emergencies
Updated:
2014-03-08 23:49:00
Tags:
Module Quiz Pharmacology Shock BLS Resuscitation Cardiovascular Emergencies
Folders:

Description:
Module Quiz - Pharmacology, Shock, BLS Resuscitation, Cardiovascular Emergencies
Show Answers:

Home > Flashcards > Print Preview

The flashcards below were created by user hiker0001 on FreezingBlue Flashcards. What would you like to do?


  1. Which of the following is NOT a function of the sympathetic nervous system?
    A. increases in the heart and respiratory rates
    B. dilation of blood vessels in the muscles
    C. constriction of blood vessels in the muscles
    D. constriction of blood vessels in the digestive system
    C. constriction of blood vessels in the muscles
    (this multiple choice question has been scrambled)
  2. Cardiogenic shock may result from all of the following, EXCEPT:
    A. increased preload.
    B. heart attack.
    C. increased afterload.
    D. poor contractility.
    A. increased preload.
    (this multiple choice question has been scrambled)
  3. A 49-year-old male presents with an acute onset of crushing chest pain and diaphoresis. You should:
    A. obtain vital signs and a SAMPLE history.
    B. assess the adequacy of his respirations.
    C. administer up to three doses of nitroglycerin.
    D. administer up to 324 mg of baby aspirin.
    B. assess the adequacy of his respirations.
    (this multiple choice question has been scrambled)
  4. A 37-year-old male is found unconscious in his car. His airway is patent and his respirations are rapid and labored. As you and your partner are assessing and treating the patient, a police officer hands you a medication named Alupent, which he found in the backseat of the patient's car. This medication suggests that the patient has a history of:
    A. hypertension.
    B. asthma.
    C. heart disease.
    D. allergic reactions.
    B. asthma.
    (this multiple choice question has been scrambled)
  5. After assisting your patient with his or her nitroglycerin, you should:
    A. reassess the blood pressure within 5 minutes to detect hypotension.
    B. perform a secondary assessment before administering further doses.
    C. avoid further dosing if the patient complains of a severe headache.
    D. place the patient in a recumbent position in case he or she faints.
    A. reassess the blood pressure within 5 minutes to detect hypotension.
    (this multiple choice question has been scrambled)
  6. Patients develop septic shock secondary to:
    A. failure of the blood vessels to adequately dilate.
    B. weak vessel tone due to nervous system damage.
    C. an infection that weakens cardiac contractions.
    D. poor vessel function and severe volume loss.
    D. poor vessel function and severe volume loss.
    (this multiple choice question has been scrambled)
  7. Sudden death following AMI is MOST often caused by:
    A. severe bradycardia.
    B. cardiogenic shock.
    C. ventricular fibrillation.
    D. congestive heart failure.
    C. ventricular fibrillation.
    (this multiple choice question has been scrambled)

What would you like to do?

Home > Flashcards > Print Preview